MAUDE Adverse Event Report: Black Diamond Video, Inc. Harmony iQ; Integration System

Black Diamond Video, Inc. Harmony iQ; Integration System
Model Number Harmony iQ 3600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the monitor connected to their harmonyiq 3600 integration system is flickering.No report of patient or procedure involvement.No report of injury.
 
Additional Manufacturer Narrative
Investigation into the reported event is in progress; a follow-up mdr will be submitted when additional information becomes available.

Brand Name
Harmony iQ
Common Device Name
Integration System
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50804105
Report Number3008776287-2026-00657
Device Sequence Number10581392
Product Code FTA
UDI-Device Identifier00724995199142
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHarmony iQ 3600
Device Catalogue NumberRLQ3600SLC
Device Lot Number(10)4.3.7.4
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown